Journal article icon

Journal article

The Picard-Lefschetz formula and a conjecture of Kato, the case of Lefschetz fibrations

Abstract:
A conjecture of Kato says that the monodromy operator on the cohomology of a semi-stable degeneration of projective varieties is represented by an algebraic cycle on the special fiber of a normal crossing model of the fiber product degeneration. We prove this conjecture in the simple case of a semi-stable degeneration arising from a Lefschetz fibration.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.4310/MRL.2002.v9.n5.a5

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
Publisher:
International Press Publisher's website
Journal:
Mathematical Research Letters Journal website
Volume:
9
Issue:
5
Pages:
621-631
Publication date:
2002-01-01
DOI:
EISSN:
1945-001X
ISSN:
1073-2780
URN:
uuid:38dd8142-d796-46cc-946b-ba7027ebb763
Source identifiers:
308893
Local pid:
pubs:308893
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP